# SDR DALA2015082605225

- Difficulty date: August 21, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 64,598 hours, 47,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE SLIDE COVER FWD HOLDDOWN STRAP WAS FOUND DAMAGED.  MAINTENANCE REPLACED HOLDOWN STRAP.
